MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MRH HDP ASSEMBLY PACK; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH MRH HDP ASSEMBLY PACK; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 64812150
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Fall (1848); Ambulation or Postural Difficulties (2544)
Date of Event 08/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
''the customer service received a call from a woman who has already been operated on twice and whose knee is apparently turned 35% outwards.She said she has suffered serious damage'' there is no further information available.
 
Additional Manufacturer Narrative
Corrected data: product code, common device name, manufacturing site for devices.An event regarding patient factors involving a mrh assembly pack (bushings, sleeve, bumper) was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: confirmation of event: i can confirm that the patient underwent implantation of a gmrs prosthesis with subsequent revision of the implant to correct a rotational deformity and instability since i was able to review the operation report.I can also confirm the other related operations mentioned above since i was able to review those operation reports as well.Root cause analysis: the root cause of this event cannot be determined with certainty.The causes of rotational deformity and instability of a gmrs implant are multifactorial.In this case trauma may well have played a role since the patient had a fall prior to revision surgery.Surgical technique factors contribute including the method of insertion and the final positioning, alignment and fixation.Patient factors including lifestyle, activity level and bmi can also play a role and in this case the patient did have a fall.Product history review: review of the device history records indicate the devices were manufactured and accepted into final stock on with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: confirmation of event: i can confirm that the patient underwent implantation of a gmrs prosthesis with subsequent revision of the implant to correct a rotational deformity and instability since i was able to review the operation report.I can also confirm the other related operations mentioned above since i was able to review those operation reports as well.Root cause analysis: the root cause of this event cannot be determined with certainty.The causes of rotational deformity and instability of a gmrs implant are multifactorial.In this case trauma may well have played a role since the patient had a fall prior to revision surgery.Surgical technique factors contribute including the method of insertion and the final positioning, alignment and fixation.Patient factors including lifestyle, activity level and bmi can also play a role and in this case the patient did have a fall.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
No new information.

Brand Name
MRH HDP ASSEMBLY PACK
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NJ NA
EI   NA
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23059312
Report Number0002249697-2025-00980
Device Sequence Number8766171
Product Code KRO
UDI-Device Identifier07613327045291
UDI-Public07613327045291
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number64812150
Device Lot NumberLKH871
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer12/22/2025
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexFemale